# SDR DALA2019071804300

- Difficulty date: July 17, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 82,744 hours, 38,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 LOWER INBD FASTENER HOLE AT DOOR STOP 7 RT SIDE, CRACK DIRECTION 7 AND 9 OCLOCK DEPTH IS 0.170 INCH. AT FWD GALLEY AREA (1 EA). PERFORMED ROTOTEST INSPECTION ON FASTENER HOLES OF INTERCOSTA AT FRAME 16 AND DOOR STOP FITTING #7 RT SIDE AS PER NTM 51-10-01. THE REPLACEMENT OF INTERCOSTAL FITTING IS ACCOMPLISHED ON CARD 89.
